Performance Approximation for Time-Dependent Queues with Generally Distributed Abandonments
- Autor(en)
- Gregor Selinka, Raik Stolletz, Thomas Maindl
- Organisation(en)
- Institut für Astrophysik
- Externe Organisation(en)
- Universität Mannheim
- Journal
- INFORMS Journal on Computing
- Band
- 34
- Seiten
- 20-38
- ISSN
- 1091-9856
- Publikationsdatum
- 2021
- Peer-reviewed
- Ja
- ÖFOS 2012
- 101015 Operations Research
- Link zum Portal
- https://ucrisportal.univie.ac.at/de/publications/03b6d24b-21ea-4734-9067-980ab5c5fc86